MAUDE Adverse Event Report: BIOMET MICROFIXATION TRAUMAONE SYSTEM DRILL, 1.6X115MM 26MM STOP; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

BIOMET MICROFIXATION TRAUMAONE SYSTEM DRILL, 1.6X115MM 26MM STOP; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Occupation ¿ sales representative.The user facility is foreign; therefore a facility medwatch report will not be available.Report source ¿ (b)(6).
 
Event or Problem Description
It was reported a drill bit fractured during surgery.Attempts have been made to gather additional information and none has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint cannot be verified.Functional testing and inspections could not be performed due to the product not being returned and no photographs being provided.The dhr will not be reviewed as the lot number remains unknown.There are no indications of manufacturing defects.For this part (46-1007) and the previous one year (from the notification date) regarding the drill fracturing, there is a complaint rate of 0.10%, which is no greater than the occurrence listed in the application fmea.The most likely underlying cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report b5 describe event or problem d10 device availability g4 date received by manufacturer g7 type of report h2 follow up type h3 device evaluated by manufacturer h6 method code h6 results code h6 conclusions code h10 additional narratives/data.

Brand Name
TRAUMAONE SYSTEM DRILL, 1.6X115MM 26MM STOP
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9428664
Report Number0001032347-2019-00545
Device Sequence Number2491046
Product Code HBE
UDI-Device Identifier00841036137427
UDI-Public00841036137427
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K062842
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number46-1007
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/13/2019
Supplement Date Received by Manufacturer03/10/2020
Initial Report FDA Received Date12/06/2019
Supplement Report FDA Received Date03/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1